# SDR CALA2017060401664

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 88,559 hours, 11,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR AREA, EMERGENCY LIGHT BATTERY INOPERATIVE.  REPLACED CABIN LT NR 3 DOOR AREA EMERGENCY BATTERY AND CARRY OUT OP TESTED FOUND GOOD IAW AMM 33-51-06-960-803, REV.80.
